# SDR SIMA20151002010

- Difficulty date: October 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM ABOVE FRAME 20 IS CORRODED.  R & R CTR AISLE CROSSBEAM FRAME 20 IAW SRM 51-20-04 & ETN EM 53-139R4.
